Подписаться
Sagdeev Arsenii
Sagdeev Arsenii
Alfréd Rényi Institute of Mathematics
Подтвержден адрес электронной почты в домене phystech.edu
Название
Процитировано
Процитировано
Год
On a Frankl-Wilson theorem and its geometric corollaries
AA Sagdeev, AM Raigorodskii
Acta Mathematica Universitatis Comenianae 88 (3), 1029-1033, 2019
342019
All finite sets are Ramsey in the maximum norm
A Kupavskii, A Sagdeev
Forum of Mathematics, Sigma 9, e55, 2021
202021
Improved Frankl–Rödl theorem and some of its geometric consequences
AA Sagdeev
Problems of Information Transmission 54 (2), 139-164, 2018
202018
Improvements of the Frankl–Rödl theorem and geometric consequences
RI Prosanov, AM Raigorodskii, AA Sagdeev
Doklady Mathematics 96, 336-338, 2017
202017
On the Frankl–Rödl theorem
AA Sagdeev
Izvestiya: Mathematics 82 (6), 1196, 2018
162018
Exponentially ramsey sets
AA Sagdeev
Problems of Information Transmission 54, 372-396, 2018
162018
Brief communications: Ramsey theory in the n-space with Chebyshev metric
AB Kupavskii, AA Sagdeev
Russian Mathematical Surveys 75 (5), 965-967, 2021
152021
On a bound in extremal combinatorics
AM Raigorodskii, AA Sagdeev
Doklady Mathematics 97, 47-48, 2018
152018
Max-norm Ramsey theory
N Frankl, A Kupavskii, A Sagdeev
European Journal of Combinatorics 118, 103918, 2024
132024
О теореме Франкла–Рэдла
АА Сагдеев
Известия Российской академии наук. Серия математическая 82 (6), 128-157, 2018
112018
On a Frankl–Rödl theorem and its geometric corollaries
AA Sagdeev
Electronic Notes in Discrete Mathematics 61, 1033-1037, 2017
112017
Lower bounds for the chromatic numbers of distance graphs with large girth
AA Sagdeev
Mathematical Notes 101, 515-528, 2017
112017
On the chromatic number of a space with a forbidden regular simplex.
A Raigorodskii, A Sagdeev
Doklady Mathematics 95 (1), 2017
112017
On a Frankl-Wilson Theorem
AA Sagdeev
Problems of Information Transmission 55, 376-395, 2019
102019
Теория Рамсея в пространстве с чебышёвской метрикой
АБ Купавский, АА Сагдеев
Успехи математических наук 75 (5 (455), 191-192, 2020
92020
The chromatic number of space with forbidden regular simplex.
A Sagdeev
Mathematical Notes 102, 2017
92017
Two-colorings of normed spaces without long monochromatic unit arithmetic progressions
V Kirova, A Sagdeev
SIAM Journal on Discrete Mathematics 37 (2), 718-732, 2023
82023
Cutting corners
A Kupavskii, A Sagdeev, D Zakharov
arXiv preprint arXiv:2211.17150, 2022
62022
Monochromatic triangles in the max-norm plane
A Natalchenko, A Sagdeev
European Journal of Combinatorics 120, 103977, 2024
32024
Monochromatic infinite sets in Minkowski planes
N Frankl, P Gehér, A Sagdeev, G Tóth
arXiv preprint arXiv:2308.08840, 2023
32023
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20